# SDR DALA2017041102904

- Difficulty date: April 10, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT CRACKED INTERCOSTAL STA Y=1480 CANTED BULKHEAD APPROX IN LONG PROJECTION 19L. INTERCOSTAL WAS REPLACED PER SRM 51-30-2 AND 51-30-5 AND DWG 9911946 REV R.
